# SDR DXTA2014090505873

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 7,464 hours, 4,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING APPLIED MAX BRAKING, DECELERATION WAS EQUIVALENT TO MIN BRAKING WITH NO ANTI-SKID CYCLING.  BLED ALL 4 BRAKES, INSPECTED BRAKES IAW MM 12-12-02.  SERVICED HYD, TAXI CHECKED GOOD.
